# SDR AALA202105219009

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 65,503 hours, 24,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 21c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21C EMERGENCY EXIT LIGHT BROKE OFF SEAT. REMOVED AND REPLACED ESCAPE PATH LIGHT AT 21C. CHECKS GOOD, OK FOR SERVICE PER AMM 33-51-19.
